Thread: heart Issues..Clen Culprit
09-03-2004, 01:33 PM #1
heart Issues..Clen Culprit
I just thought i would bring this up for discussion purposes. Yesterday during my cardiopulmonary lab for school I was haveing difficulty reading my blood pressure. After multiple attempts by a few people, the facilitator stepped in to try and get a reading. After a few minutes she figured it out....It turns out i have secondary asculations (s1, s2, and s3) and atrial fib/flutter.
I'm not jumping to concusions here before i have a second opinion, but i just came down from my first clen cycle about 3-4 weeks ago. Given the long half-life of this stuff, i can see how the drug itself could be causing the problems rather than a perminent malformation caused by the drug. I will update more as i find out.
BTW...I have never had this problem before in past physicals and hospital/clinic admissions.
09-03-2004, 11:53 PM #2
lol...so much for discussion
09-04-2004, 12:17 AM #3Originally Posted by DoctaBig
09-04-2004, 12:29 AM #4
It's known that clenbuterol can cause heart problem, predominantly cardiac myopathy (muscle degregation). When muscles break down they release an enzyme into the bloodstream called creatine kinase, CK. This enzyme is measureable to determine the degree of muscular degeneration (very useful in acute MI's, heart attack). The enzyme is not specific however, it is in all muscles tissue including skeletal muscle, so testing the level doesnt prove what kind of damage was done..Just that damage was actually done. Actually, even the muscle degregation associated with intense excercise raises CK levels. When patients taking clenbuterol were monitored for CK levels there was a marked increase of these levels. One could attribute this to skeletal muscle breakdown via excercise, except for in another study it was shown, in rats, that clenbuterol had a POSITIVE effect on muscle density (hence the "anabolic " effect of clenbuterol). Deductivly, it is believed that the CK belongs to the heart.
That said, I have yet to hear of a definate case where clen has directly caused an issue. I'm sure they are out there, but just go unnoticed. I have the "luxury" of being in pharm school right now and got tested in a class lab project.
Sorry if that was too much info...
09-04-2004, 01:00 AM #5Originally Posted by DoctaBig
09-04-2004, 02:59 AM #6
09-04-2004, 04:01 AM #7Originally Posted by BigGenes
09-04-2004, 10:19 AM #8
Bump For More Info!!!
09-04-2004, 11:21 AM #9
im stopping my cycle right now, bump also for any mods that can atleast help in here by adding relief or anyone else for that matter.
09-04-2004, 12:14 PM #10
statuz...stopping clen early will have no bad effect on your body. If it were me...I would stop. I dont plan on ever running this stuff again. Too risky and not good enough in my opinion. From now on it will be T3 for me.
09-04-2004, 12:38 PM #11Originally Posted by DoctaBig
09-04-2004, 12:39 PM #12
09-04-2004, 12:47 PM #13Originally Posted by statuZ
09-04-2004, 02:17 PM #14
if you want you can just dc it completely. When i was using i would ramp up for like 4 days then hold a steady dose of 120mcg until the two weeks was over...no tapering.
09-05-2004, 09:22 PM #15
/bump does it really cause heart problems? I saw a study that was conducted on rats that proved clen could cause possible heart problems but the rats were taking more than 1000mcg a day.... so can anyone provide more info?!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)